Alert archive / Missouri / River Flood Warnings in 2019
River Flood Warning 33, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Feb 7, 2019, 8:32 PM CST for Jefferson County, Missouri. It took effect at Feb 8, 2019, 5:32 AM CST. It was in force for 38 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 7, 2019, 8:32 PM CST (02:32 UTC)
- In effect from
- Feb 8, 2019, 5:32 AM CST
- Expired
- Feb 9, 2019, 7:57 PM CST
- In force
- 38 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Jefferson County, MO
The radar
The St Louis radar (KLSX), 35 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big River at Byrnesville (BYRM7). The gauge peaked at 16.63 ft at Feb 8, 2019, 9:00 PM CST.
- Action stage
- 13 ft
- Minor stage
- 16 ft
- Moderate stage
- 20 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07018500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
084
WGUS43 KLSX 080232
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
832 PM CST Thu Feb 7 2019
...The National Weather Service in St. Louis has issued a flood
warning for the following rivers in Missouri...
Big River at Byrnesville
Meramec River at Valley Park
Meramec River near Arnold
.This Flood Warning is a result of 2 to 4 inches of precipitation the
past 48 hours and near zero inches forecast in the next 48 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC099-090231-
/O.NEW.KLSX.FL.W.0033.190208T1132Z-190211T0349Z/
/BYRM7.1.ER.190208T1132Z.190209T0600Z.190210T0349Z.UU/
832 PM CST Thu Feb 7 2019
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Big River at Byrnesville
* from early Friday morning to Sunday evening.
* At 7:45 PM Thursday the stage was 13.7 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by early Friday
and crest near 17.9 feet by early Saturday morning. The river is
forecast to fall below flood stage by Saturday before midnight.
* Impact: At 18.0 feet...Cedar Hill Road at Cedar Hill and Klondike
Road south of Cedar Hill begin to flood near this height.
* Impact: At 15.5 feet...Rockford Beach Park at the Highway MM bridge
begins flooding.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 02/08 02/09 02/10 02/11 02/12
Big River
Byrnesville 16.0 13.74 16.1 17.9 14.3 11.1 9.3
&&
LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057
$$
MOC099-189-090231-
/O.NEW.KLSX.FL.W.0034.190209T0945Z-190212T0515Z/
/VLLM7.1.ER.190209T0945Z.190210T0600Z.190211T0515Z.NO/
832 PM CST Thu Feb 7 2019
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Meramec River at Valley Park
* from late Friday night to Monday evening.
* At 8:00 PM Thursday the stage was 8.9 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by Saturday morning
and crest near 17.8 feet by early Sunday morning. The river is
forecast to fall below flood stage by Sunday before midnight.
* Impact: At 16.0 feet...Flood Stage. Minor flooding begins. Buder
Park begins to flood.
* Impact: At 12.0 feet...Sluice gates at 5th Street, 3rd Street, and
Fishpot Creek at Union Pacific Railway tracks must be closed.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 02/08 02/09 02/10 02/11 02/12
Meramec River
Valley Park 16.0 8.89 11.7 16.3 17.8 14.7 8.9
&&
LAT...LON 3854 9056 3855 9056 3857 9043 3851 9044
$$
MOC099-189-090231-
/O.NEW.KLSX.FL.W.0035.190209T0130Z-190212T1200Z/
/ARNM7.1.ER.190209T0130Z.190210T0600Z.190211T1200Z.NO/
832 PM CST Thu Feb 7 2019
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Meramec River near Arnold
* from Friday evening to Tuesday morning.
* At 8:00 PM Thursday the stage was 19.3 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by Friday evening
and crest near 25.7 feet by early Sunday morning. The river is
forecast to fall below flood stage by Monday morning.
* Impact: At 25.1 feet...St. Louis County closes the following roads
at this height: Butler Hill west of Summerhedge Place, Meramec
Bottom Road between Hageman Road and Highway 21, Hawkins Road south
of Meramec Bottom Road, and Old Telegraph Road at Earl Widman
County Park.
* Impact: At 24.7 feet...Hawkins Road south of Meramec Bottom Road
begins flooding.
* Impact: At 24.0 feet...Corisande Hills Road begins flooding at this
height. Meramec Bottom Road between Hageman Road and Highway 21
begins flooding.
* Impact: At 23.5 feet...The boat ramps and fishing banks at Arnold
City Park and at the Flamm City Access on the west bank near the
Telegraph Road bridge are flooded.
* Impact: At 23.0 feet...Old Telegraph Road at Earl Widman County
Park and Butler Hill Road West beyond Summerhedge Place begin
flooding. Heintz Road between Telegraph and Erb also floods near
this height.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 02/08 02/09 02/10 02/11 02/12
Meramec River
Arnold 24.0 19.31 21.4 24.9 25.7 24.0 20.3
&&
LAT...LON 3851 9043 3851 9039 3845 9032 3841 9034
3845 9043
$$3 follow-up statements
562
WGUS83 KLSX 081542
FLSLSX
Flood Statement
National Weather Service St Louis MO
942 AM CST Fri Feb 8 2019
...The flood warning continues for the following rivers in
Missouri...
Big River at Byrnesville
Meramec River
near Sullivan
at Valley Park
near Arnold
.This Flood Warning is a result of 1-2 inches of rainfall observed
earlier this week...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing situation
and issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC099-091541-
/O.EXT.KLSX.FL.W.0033.000000T0000Z-190210T1549Z/
/BYRM7.1.ER.190208T1708Z.190209T0600Z.190209T1549Z.UU/
942 AM CST Fri Feb 8 2019
The Flood Warning continues for
The Big River at Byrnesville
* Until Saturday morning.
* At 8:45 AM Friday the stage was 15.4 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage late this
morning and crest near 17.2 feet late tonight.
* Impact: At 15.5 feet...Rockford Beach Park at the Highway MM bridge
begins flooding.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 02/09 02/10 02/11 02/12 02/13
Big River
Byrnesville 16.0 15.44 16.7 12.0 9.2 7.9 7.3
&&
LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057
$$
MOC055-221-091541-
/O.EXT.KLSX.FL.W.0027.000000T0000Z-190210T0224Z/
/SLLM7.1.ER.190208T1318Z.190208T1800Z.190209T0224Z.NO/
942 AM CST Fri Feb 8 2019
The Flood Warning continues for
The Meramec River near Sullivan
* Until Friday evening.
* At 9:00 AM Friday the stage was 11.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 11.4 feet this afternoon.
* Impact: At 11.5 feet...A small bridge in the back of Meramec State
Park park is flooded, cutting the park in two. If the river
continues to rise...park officials will evacuate the campgrounds at
this point.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 02/09 02/10 02/11 02/12 02/13
Meramec River
Sullivan 11.0 11.21 10.1 7.5 6.2 5.7 5.2
&&
LAT...LON 3800 9120 3806 9125 3829 9109 3840 9090
3837 9082
$$
MOC099-189-091541-
/O.EXT.KLSX.FL.W.0034.190210T0000Z-190211T0000Z/
/VLLM7.1.ER.190210T0000Z.190210T0000Z.190210T0000Z.NO/
942 AM CST Fri Feb 8 2019
The Flood Warning continues for
The Meramec River at Valley Park
* From Saturday evening to Saturday night.
* At 9:00 AM Friday the stage was 11.2 feet.
* Flood stage is 16.0 feet.
* The river is expected to crest near flood stage Saturday evening.
* Impact: At 16.0 feet...Buder Park begins to flood.
* Impact: At 12.0 feet...Sluice gates at 5th Street, 3rd Street, and
Fishpot Creek at Union Pacific Railway tracks must be closed.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 02/09 02/10 02/11 02/12 02/13
Meramec River
Valley Park 16.0 11.21 15.3 15.3 11.6 7.4 5.0
&&
LAT...LON 3854 9056 3855 9056 3857 9043 3851 9044
$$
MOC099-189-091541-
/O.EXT.KLSX.FL.W.0035.190209T1100Z-190212T0000Z/
/ARNM7.1.ER.190209T1100Z.190210T0600Z.190211T0000Z.NO/
942 AM CST Fri Feb 8 2019
The Flood Warning continues for
The Meramec River near Arnold
* From late tonight to Sunday evening.
* At 9:00 AM Friday the stage was 21.5 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage late tonight
and crest near 25.2 feet Sunday morning.
* Impact: At 25.1 feet...St. Louis County closes the following roads
at this height: Butler Hill west of Summerhedge Place, Meramec
Bottom Road between Hageman Road and Highway 21, Hawkins Road south
of Meramec Bottom Road, and Old Telegraph Road at Earl Widman
County Park.
* Impact: At 24.7 feet...Hawkins Road south of Meramec Bottom Road
begins flooding.
* Impact: At 24.0 feet...Corisande Hills Road begins flooding at this
height. Meramec Bottom Road between Hageman Road and Highway 21
begins flooding.
* Impact: At 23.5 feet...The boat ramps and fishing banks at Arnold
City Park and at the Flamm City Access on the west bank near the
Telegraph Road bridge are flooded.
* Impact: At 23.0 feet...Old Telegraph Road at Earl Widman County
Park and Butler Hill Road West beyond Summerhedge Place begin
flooding. Heintz Road between Telegraph and Erb also floods near
this height.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 02/09 02/10 02/11 02/12 02/13
Meramec River
Arnold 24.0 21.51 24.1 25.1 22.4 18.7 16.6
&&
LAT...LON 3851 9043 3851 9039 3845 9032 3841 9034
3845 9043
$$026
WGUS83 KLSX 090307
FLSLSX
Flood Statement
National Weather Service St Louis MO
907 PM CST Fri Feb 8 2019
...The flood warning continues for the following rivers in
Missouri...
Big River at Byrnesville
.This Flood Warning is a result of 1-2 inches of rainfall across
the basin earlier this week...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC099-100306-
/O.EXT.KLSX.FL.W.0033.000000T0000Z-190210T1330Z/
/BYRM7.1.ER.190208T1840Z.190209T0600Z.190209T1330Z.UU/
907 PM CST Fri Feb 8 2019
The Flood Warning continues for
the Big River at Byrnesville
* until Sunday morning.
* At 8:45 PM Friday the stage was 16.6 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 16.7 feet early Saturday morning,
then fall below flood stage late Saturday morning.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 02/09 02/10 02/11 02/12 02/13
Big River
Byrnesville 16.0 16.61 16.3 11.5 9.0 8.0 7.3
&&
LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057
$$833
WGUS83 KLSX 100157
FLSLSX
Flood Statement
National Weather Service St Louis MO
757 PM CST Sat Feb 9 2019
...The flood warning is cancelled for the following rivers in
Missouri...
Big River at Byrnesville
.This Flood Warning is a result of 1-2 inches of rainfall observed
earlier this week...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC099-100227-
/O.CAN.KLSX.FL.W.0033.000000T0000Z-190210T1330Z/
/BYRM7.N.ER.190208T1840Z.000000T0000Z.000000T0000Z.UU/
757 PM CST Sat Feb 9 2019
The Flood Warning is cancelled for
the Big River at Byrnesville.
* At 7:45 PM Saturday the stage was 10.4 feet.
* Flood stage is 16.0 feet.
* The river will crest below flood stage at 15.7 feet Wednesday
morning
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 02/10 02/11 02/12 02/13 02/14
Big River
Byrnesville 16.0 10.41 8.9 7.5 12.4 15.7 13.3
&&
LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Feb 7, 6:05 PM CST, 2 hours 27 minutes earlier.
Area forecast discussion, Feb 7, 6:05 PM CST, 2 hours 27 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
605 PM CST Thu Feb 7 2019
.SHORT TERM... (Through Late Friday Night)
Issued at 327 PM CST Thu Feb 7 2019
Main concern in the short term are temperatures and wind chills
tonight. Have issued a wind chill advisory for a small part of
northeast Missouri and west central Illinois for tonight into early
on Friday.
Late this afternoon, the widespread measurable precipitation has
moved east of the area, though flurries and some scattered snow
showers lingered back into central Missouri. This lighter
precipitation was occurring under the upper trough that will lift
quickly northeast into the Great Lakes this evening. Will keep
scattered flurries going in the forecast until this trough passes.
Otherwise, there is strong cold air advection occurring this
afternoon as temperatures have now fallen into the 20s and 30s and
wind chills are already in the single digits over central and
northeast Missouri as well as west central Illinois. With the tight
pressure gradient set up between the Great Lakes surface low and the
Great Plains ridge, expect sustained winds to stay up in the 15-25
mph range into this evening with gusts up to 35 mph or higher at
times. These higher gusts will be north of I-70. Temperatures
continue to fall through the night with the strong cold air
advection, and lows will drop into the 0-5 above range over
northeast Missouri and west central Illinois. These temperatures
combined with the winds will produce wind chills in the -15 to -20
range starting as early as late this evening that will continue
until mid morning on Friday. Have issued a wind chill advisory
because of this.
Temperatures on Friday will not climb much given the cold start and
continued cold air advection. Highs will be around 20 degrees below
normal, though it is expected to be sunny and dry as an upper ridge
builds in from the west. Friday night will be another cold night as
surface ridge moves across the area, so winds will be light under
clear skies.
Britt
.LONG TERM... (Saturday through Next Thursday)
Issued at 327 PM CST Thu Feb 7 2019
Dry and colder weather will persist through the first part of the
weekend as surface ridge moves off to the east. Otherwise, main
forecast issue will be the next system moving in late Saturday night
through Sunday. Models in better agreement on timing, track and
strength of surface low which will track from eastern CO into
northern Ohio by Sunday evening dragging a weak cold front through
the forecast area during the day Sunday. Forecast soundings through
this period show lack of ice crystals aloft for majority of this
period with a shallow warm wedge aloft, for south half of forecast
area, while better snow chances for north half of forecast area
through Sunday morning, then loss of ice crystals aloft could
generate some light freezing drizzle before precipitation comes to
an end Sunday afternoon. So expect a mixed bag of wintry weather
across the forecast area between 06z and 18z Sunday. Areas to the
north of I-70 will see mostly light snow with brief periods of light
freezing rain/drizzle, while areas south of I-70 will see light
freezing rain/drizzle, snow and sleet in the morning, then
transition to light rain and drizzle as surface temperatures warm up
above freezing. With temperatures near freezing, snow ratios will be
around 10:1, so snowfall amounts, especially in the north, will be
around an inch, with lighter amounts elsewhere. As for any icing, it
will be just a light glaze at this time.
By Sunday night the front will stall out just south of forecast area
with several waves moving along this boundary through Monday with
over running precipitation over south half of forecast area. Light
snow Sunday night will transition to more of a mix of rain and snow
by Monday as warmer air moves in.
Beyond Monday, extended models in better agreement with a system
that will affect the area Monday night through early Tuesday. As
deepening upper level trof over the western U.S. lifts out towards
upper Midwest, will see a surface low develop and track northeast
across the forecast area. The exact track and strength of this
surface low is to hard to pin down at this time, so will keep
superblend solution with a mix of rain and snow through this period,
as low temperatures Monday night will be in the mid 20s to mid 30s
and highs on Tuesday will be in the mid 30s to near 50 degrees. For
the rest of the extended, will be dry with slightly below normal
temperatures expected.
Byrd
&&
.AVIATION... (For the 00z TAFs through 00z Friday Evening)
Issued at 548 PM CST Thu Feb 7 2019
Strong and gusty west-northwest surface winds will only gradually
weaken through the forecast period as the deep surface low over
northern MI continues moving northeastward, while a strong surface
ridge over the northern Plains builds southeastward into MO
causing the surface pressure gradient to relax on Friday. Will
continue to get flurries and a few snow showers early this
evening out of the MVFR cloud deck. The clouds should gradually
clear out from west to east later tonight with the MVFR cloud deck
scattering out in COU around 02-03Z, in the St. Louis metro area
around 04-05Z, and in UIN around 06-08Z Friday.
SPECIFICS FOR KSTL: Strong and gusty west-northwest surface winds
will only gradually weaken through the forecast period as the
deep surface low over northern MI continues moving northeastward,
while a strong surface ridge over the northern Plains builds
southeastward into MO causing the surface pressure gradient to
relax on Friday. Will continue to get flurries and a few snow
showers early this evening out of the MVFR cloud deck. The clouds
should gradually clear out from west to east later tonight with
the MVFR cloud deck scattering out in STL around 04-05Z Friday.
GKS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Wind Chill Advisory from 9 PM this evening to 9 AM CST Friday
for Knox MO-Lewis MO-Marion MO-Shelby MO.
IL...Wind Chill Advisory from 9 PM this evening to 9 AM CST Friday
for Adams IL-Brown IL.
&&
WFO LSXHazardous weather outlook, Feb 7, 3:41 PM CST, 4 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 341 PM CST Thu Feb 7 2019 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-081200- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 341 PM CST Thu Feb 7 2019 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Gusty northwest winds to 35 mph combined with temperatures below 10 degrees will create wind chill indices between minus 15 and minus 20 degrees for portions of northeast Missouri and west central Illinois tonight. See Wind Chill Advisory for more information. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Gusty northwest winds will persist through mid morning on Friday, so expect wind chill indices between minus 15 and minus 20 degrees for portions of northeast Missouri and west central Illinois. See Wind Chill Advisory for more information. A wintry mix of precipitation is likely for late Saturday night through Sunday. Snow is likely Sunday morning, mainly across northern portions of the forecast area, while mixed precipitation is possible for areas south of I-70. Snow accumulations up to an inch are possible for northern portions of forecast area, but some uncertainty remains and these amounts may change as the system nears. A light glazing is possible for far southern portions. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. Byrd
In the hours before
Local storm report, Feb 7, 3:54 PM CST, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
354 PM CST THU FEB 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM FREEZING RAIN 4 SW MIDDLETOWN 39.09N 91.46W
02/07/2019 M0.10 INCH MONTGOMERY MO TRAINED SPOTTER
VIA FACEBOOK.
&&
MABLocal storm report, Feb 7, 5:35 PM CST, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
535 PM CST THU FEB 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM FREEZING RAIN EDINA 40.17N 92.17W
02/07/2019 M0.13 INCH KNOX MO PUBLIC
&&
TESThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 7, 8:32 PM CST | River Flood Warning | LSX | Jefferson, Saint Louis | 4 days |
| Feb 7, 8:32 PM CST | River Flood Warning | LSX | Jefferson, Saint Louis | 4 days |
Nearby
River Flood Warnings in Missouri, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.